# SDR SWAA2025090804490

- Difficulty date: August 14, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE FLOOR STRUCTURE ON BS 685 AT LEVEL STR 18L AND LBL 64 AT PASSENGER CABIN.  REPLACED ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE ON BS 685 AT LEVEL STR 18L AND LBL 64 AT PASSENGER CABIN IAW SRM 51-40-02-0G-0 AND DWG 144A7730, SHEET 9, REV-.
